Update – me, myself and I…

So, our latest hospital appointment. It seems the bones are showing thinning and wear and tear leading to Osteoporosis. Ok, we are aware that this would happen due to the prescribed medication to try and manage the Sarcoidosis.

The weekly Alendronic acid and then the monthly Ibandronic acid just gave too much in side affects so it had to stop. Next step is to do a yearly infusion, this too has many side affects, especially us with Sarcoidosis. This infusion can actually cause the bones to go brittle and something called ‘jawbone death’ can happen phew. Our teeth are falling out, brushing shows little blood. We are far from perfect when it comes to teeth but it is mainly down to the medication, lack of vitamin D and Calcium and that bastard called Sarcoidosis.

Hmmm, ok we get that, but vitamin D and Calcium supplements can be harmful for those of us who live with Sarcoidosis – are you keeping track?

We are confused…

Me, myself and I…

Are fed up…

Leave a Reply

Your email address will not be published.